It is currently Sun Aug 20, 2017 7:36 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Mon Dec 07, 2009 9:31 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Nov 21, 2009 1:12 am
Posts: 12
Location: North Carolina tre4area
Should i spit the orange liquid stuff that dont dissolve or do u suppose to swallow it? I've been doing both at different times and it seems to make my stomach quizzy...

_________________
Live every day as its your last!!!


Top
 Profile  
 
 Post subject: well....
PostPosted: Tue Dec 08, 2009 12:22 am 
Of course, the manufacturer's literature says the Subs should dissolve under the tongue after 5 to 10 minutes but I've found that's a load of horseshit. I usually let it melt for about 45 mins. under my tongue while saving all the excess saliva above in my mouth the whole time. Then after the first 45 mins. I swish around the small undisolved portion of the pill and basically keep moving my mouthful of orange saliva around for another 10 mins. Then I swallow that (or spitting it would be OK i'm sure) and then I wait another 10 to 15 mins. before I eat of drink anything.
I think that there is so much time for absorbtion through the mouth tissue using this method that it really doesn't matter whether you spit or swallow the resulting spit. Good luck!


Top
  
 
 Post subject:
PostPosted: Tue Dec 08, 2009 2:17 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Nov 21, 2009 1:12 am
Posts: 12
Location: North Carolina tre4area
WOW it dont take me long around 10 to 15 mins. and it feels gone to me but i will try your method thanks...

_________________
Live every day as its your last!!!


Top
 Profile  
 
Our Sponsors
 Post subject: ?
PostPosted: Sat Dec 12, 2009 12:47 am 
So....are you still having problems? Let us know.
J


Top
  
 
 Post subject:
PostPosted: Sat Dec 12, 2009 3:16 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Nov 21, 2009 1:12 am
Posts: 12
Location: North Carolina tre4area
I cant seem to keep it from disolving within 10-15 min. no matter what i do. But it still does the job i just bear it and swallow the excess juice thats left. Here latley it has'nt made me sick feeling and im about to cut down from 24mg to 16mg b/c sometimes i forget to take the third one. My doc says take it three times a day but after all the researce i feel taking two when i wake up and then later in the evening take the third one, and if i wait to late its harder for me to sleep. It just dont seem to bother me if i take the third one or not. So quiestion if i went without taking the third one for a few days while i be able to tell the diffrence? Anyway im good thanks for asking and im always open for suggestions...

_________________
Live every day as its your last!!!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Dec 12, 2009 11:08 am 
Hey there! My Sub dissolves very quickly also. I've been on it for 5 months and worried about this issue for a while but finally figured ' hey it's working so what am I worrying about?" I know there are others who are the same way - it dissolves fast and there is a lot of orange saliva left at the end. What I do is hold the saliva in my mouth, kinda swish it around for a few minutes then spit it all out. I was having some pretty bad headaches at first and read on here about spitting and that took care of the headaches. I bet it would eliminate any nausea as well.
As far as dropping your dose, I am almost positive you will be completely fine. I don't think I've heard of very many people having any ill effects whatsoever from dropping down from the higher doses. I dropped from 16mg/day down to 8mg/day in one step and didn't notice anything different. From 8mg/day to 4mg/day I've had some minor withdrawal symptoms but minimal. So as most everyone on here says, I agree - dropping down to as low as 4mg/day or so usually causes no major symptoms and if you do experience problems dropping to those levels it's probably mostly psychological. That's not to say I discount anyone's pain or distress - if YOU say YOU're having symptoms then I believe you. Everyone is different, but there does seem to be a general rule of thumb.
So yeah - cut out that 3rd pill. I doubt you'll miss it. In fact a lot of us actually find that we feel BETTER when getting off those higher doses. Let us know how it goes.


Top
  
 
 Post subject: Why worry
PostPosted: Tue Dec 15, 2009 3:59 pm 
Offline
Average Poster
Average Poster

Joined: Thu Dec 10, 2009 10:56 am
Posts: 22
My subs disolve within 5 to 10 minutes then I hold the spit in my cheeks for another 10 to 15 minutes to make sure I've absorbed everything I should have then I don't eat or drink for 15 to 20 minutes. I don't stress it because its suppose to disolve in 5 to 10 minutes and it works how it should so why worry!


Top
 Profile  
 
 Post subject: sit still...
PostPosted: Wed Dec 30, 2009 10:45 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Dec 09, 2009 2:38 am
Posts: 84
My pills always dissolved pretty fast too, 5-10min. I was concerned with the amount of bupe I was getting, compared to how much bupe I could (or should) be getting. So a couple things that helped me extend the dissolving time:

I start with a dry mouth (as the doc recommends)

Once I place the pill in my mouth, I make sure it doesn't move at all. Keeping it in place will allow it to come in contact with less "wet" surfaces.

I apply a very gentle "push" down on the pill with my tongue. This keeps the pill in place, and seems to extend its dissolve period.

I tilt my head slightly forward (as the prescription instructs), helping to keep the pill in place, and also making sure the dissolved particles stay in my mouth.


I've been able to get my dissolve time up to 15-20 min by following these methods. Hope they can be of some help.

As for the left over "juice", I swallow. I figure, might as well not waste it. I'm sure there is some bupe left in it, and while oral BA is low, it isn't nill. I've tried spitting once, but found it too much of a hassle, and kind of gross (swallowing isn't all that enjoyable either tho).

If anyone has any other tips, I'd love to hear em. I read the Dr. Junig's recommendations on administering the drug, but I found it a little confusing. From what I've gathered you start with a dry mouth, chew the pill up a little, then just swish continually, for, basically, as long as you can stand! I think I would find this a bit too revolting at the present time. Maybe further down the road I will be able to try this method.

_________________
P.L.U.R.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group